MAUDE Adverse Event Report: STRYKER GMBH SILICONE II MCP IMPLANT SIZE 40 (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER

STRYKER GMBH SILICONE II MCP IMPLANT SIZE 40 (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Model Number MCP-40
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the implants were worn, requiring revision surgery.
 
Additional Manufacturer Narrative
The device has not been returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.

Brand Name
SILICONE II MCP IMPLANT SIZE 40 (STERILE PACKED)
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
kristen canter
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12775918
Report Number0008031020-2021-00446
Device Sequence Number19704381
Product Code KYJ
UDI-Device Identifier00886385022154
UDI-Public00886385022154
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMCP-40
Device Catalogue NumberMCP40
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale